MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MAVERICK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION MAVERICK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 7585
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/17/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a shaft break occurred.The 80% stenosed target lesion was located in the severely tortuous and moderately calcified middle circumflex (cx).A 3.00mm x 15mm maverick was advanced but couldn't reach the target lesion by 2cm.The balloon was pulled back into the guide catheter, and while pulling the device inside the guide catheter, the shaft broke approximately 25 cm from hub.The device was completely located within the guide catheter.The procedure was completed with another of the same device.No patient complications were reported in relation to this event.

Brand Name
MAVERICK
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8251234
Report Number2134265-2018-64917
Device Sequence Number11161448
Product Code LOX
UDI-Device Identifier08714729370109
UDI-Public08714729370109
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P860019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/13/2021
Device Model Number7585
Device Catalogue Number7585
Device Lot Number0022937668
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2018
Initial Report FDA Received Date01/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1